Please use this identifier to cite or link to this item:

Title: K 穩定性與熱帶幾何之研究
On K Stability and Tropical Geometry
Authors: 李威德
Li, Wei De
Contributors: 蔡炎龍
Tsai, Yen Lung
Li, Wei De
Keywords: K穩定性
K stability
tropical geometry
Fano hypersurface
Date: 2011
Issue Date: 2012-10-30 16:27:29 (UTC+8)
Abstract: 在這篇論文中,我們從K energy的角度探討緊緻法諾超平面上的K穩定性。首先,我們給K energy一個較明確的型式,接著再透過分析的手法求解其導函數。後續,我們引進熱帶幾何的結構來重新分析主要的結果,最後給一些法諾超平面的實例,驗證我們所得到的公式。
In this thesis, we analyze K stability on compact Fano hypersurfaces from K energy. We first represent the K energy into an explicitly formula. Then we compute the derivative by using some analytic techniques. Furthermore, we introduce some structures of tropical geometry to analyze the main result. Finally, we give some examples of compact Fano hypersurface to test and verify the formula we get.
Reference: [1] T. Aubin. Equations du type de Monge-Ampére sur les variétés Kähleriennes compactes. C. R. Acad. Sci. Paris. 283: 119-121, 1976.
[2] D. Burns and P. De Bartolomeis. Stability of vector bundles amd extremal metrics. Inventions Mathematicae. 92(2):403–407, 1988.
[3] W. Y. Ding and G. Tian. Kähler-Einstein metrics and the generalized Futaki invariant. Inventions Mathematicae. 110: 315–335, 1992.
[4] M. Einsiedler, M. Kapranov and D. Lind. Non-Archimedean amoebas and tropical varieties. ArXiv preprint:math.AG/0408311, 2004.
[5] S. K. Donaldson. Scalar curvature and stability of toric varieties. Journal of Differential Geometry. 62(2): 289–349, 2002.
[6] A. Futaki. An obstruction to the existence of Einstein- Kähler metrics. Inventions Mathematicae. 73: 437–443, 1983.
[7] A. Gathmann. Tropical algebraic geometry. Jahresbericht der Deutschen Mathematiker-Vereinigung. 108(1): 3–32, 2006.
[8] Y. J. Hong. Gauge-fixing constant scalar curvature equations on ruled manifolds and the Futaki invariants. Journal of Differential Geometry. 60(3): 389–453, 2002.
[9] M. Kapranov. Amoebas over non-archimedean fields. Preprint. 2000.
[10] Z. Lu. On the Futaki invariants of complete intersections. Duke Mathematical Journal. 100(2): 359–372, 1999.
[11] Z. Lu. K energy and K stability on hypersurfaces. Communications in Analysis and Geometry. 12(3): 599-628, 2004.
[12] T. Mabuchi. K energy maps integrating Futaki invariants. Tohoku Mathematical Journal. 38: 245–257, 1986.
[13] Y. Matsushima. Sur la structure du group d'homeomorphismes analytiques d'une certaine varietie Kahleriennes. Nagoya Mathematical Journal. 11: 145–150, 1957.
[14] D. H. Phong and J. Sturm. Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions. Annals of Mathematics II. 152(1): 277–329, 2000.
[15] J. Ross and R. Thomas. A study of the Hilbert-Mumford criterion for the stability of projective varieties, Journal of Differential Geometry. 16(2): 201–255, 2007.
[16] G. Tian. The K- energy on hypersurfaces and stability. Communications in Analysis and Geometry. 2(2): 239–265, 1994.
[17] G. Tian. Kähler-Einstein metrics with positive scalar curvature. Inventions Mathematicae. 137: 1–37, 1997.
[18] S. T. Yau. On the Ricci curvature of a compact Kähler manifold and the complex Monge- Ampére equation, I. Communications on Pure and Applied Mathematics. 31: 339–441, 1978.
Description: 碩士
Source URI:
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File SizeFormat
004101.pdf1029KbAdobe PDF904View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing